# SDR AALA2020020309011

- Difficulty date: January 28, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 85,005 hours, 11,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 142848
- Condition: No Test
- Location: Emergency Lights
- Part time: 20,173 hours, 2,884 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: OPERATIONAL TEST FAILED ON EPSU-EMERGENCY POWER SUPPLY UNIT FWD LH PASSENGER CABIN. REMOVED AND REPLACED EPSU 11WL ON LH FWD CABINE PASSENGER IAW AMM 33-51-38-000-801-A AND AMM 33-51-38-400-801-A.
